# SDR YENA2024081301120

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ELONGATED HOLE (2EA) ON STRINGER 2RH BETWEEN FR80 TO FR81 UPPER FUSELAGE; (RESOLVED ON W/O: 1301446 TASKCARD: NR-00057) REF AE W/O# 2024-51/1. N/R# 2024 - 371123. ACCOMPLISHED REPAIR OF ELONGATED HOLES ON EXISTING REPAIR LOCATION ON REAR FUSELAGE FR80-81 AND STGR 1R-3R IN ACCORDANCE WITH AEROMAN EA 53-9033-24 COVER AND P1-P2,  AIRBUS RDAF 81440328/004/2024 ISSUE B  AND EC A24-1030-01. ACCOMPLISHED BY AE TECH# 8619318. AE QC# 81.
